# SDR 2006FA0000058

- Difficulty date: January 2, 2006
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N9622V
- Make and model: Chris A-1
- Aircraft serial: 1154
- Engine: Lyc O360*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Vent Line
- Condition: Blocked
- Location: Fuel Vent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT FUEL VENT LINES BLOCKED BY ICE.  ENGINE STOPPED DURING TAXI TO RUNWAY.  ALTHOUGH PREFLIGHT LISTS CHECKING FUEL VENT LINES ARE CLEAR, THIS NEEDS TO BE EMPHASIZED MORE.  (K)
